# SDR FDEA202202210341

- Difficulty date: February 21, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN LH SIDE DECK PLATE UPPER SURFACE HAS CORROSION FROM STA 1682 TO 1720   BL 0 TO BL 55 REMOVED CORROSION FROM SEVERAL LOCATIONS ON  DECK PLATE  UPPER SURFACE IAW   B757-2 SRM 53-60-51-1A, ALL LOCATION FOUND TO BE WITHIN SRM LIMITS. RESTORED AREA IAW   B757-2 SRM 53-60-51-1A AND DWG 146N5300 REV B
